# SDR AALA974017

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 780-790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT DELTA BEAM CORRODED AT STATION 780-790 OUTBOARD OF PANEL 3358.  REMOVED AND REPLACED BEAM PER SRM 51-40.  (M)
